Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 368610, 7 pages
http://dx.doi.org/10.1155/2013/368610
Research Article

A New Extension of Serrin's Lower Semicontinuity Theorem

1School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Mathematical College, Sichuan University, Chengdu 610064, China

Received 18 February 2013; Revised 3 June 2013; Accepted 3 June 2013

Academic Editor: Yisheng Song

Copyright © 2013 Xiaohong Hu and Shiqing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Adams and J. F. Fournier, Sobolev Space, Academic Press, New York, NY, USA, 2nd edition, 2003.
  2. C. Y. Pauc, La Méthode Métrique en Calcul des Variations, Hermann, Paris, France, 1941.
  3. J. Serrin, “On the definition and properties of certain variational integrals,” Transactions of the American Mathematical Society, vol. 101, pp. 139–167, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Ambrosio, N. Fusco, and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford Mathematical Monographs, Oxford University Press, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. V. de Cicco and G. Leoni, “A chain rule in L1div; and its applications to lower semicontinuity,” Calculus of Variations and Partial Differential Equations, vol. 19, no. 1, pp. 23–51, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Fonseca and G. Leoni, “Some remarks on lower semicontinuity,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 617–635, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. Fonseca and G. Leoni, “On lower semicontinuity and relaxation,” Proceedings of the Royal Society of Edinburgh A, vol. 131, no. 3, pp. 519–565, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Gori and P. Marcellini, “An extension of the Serrin's lower semicontinuity theorem,” Journal of Convex Analysis, vol. 9, no. 2, pp. 475–502, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Gori, F. Maggi, and P. Marcellini, “On some sharp conditions for lower semicontinuity in L1,” Differential and Integral Equations, vol. 16, no. 1, pp. 51–76, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. de Giorgi, Teoremi di semicontinuit'a nel calcolo delle variazioni, Istituto Nazionale di Alta Matematica, Rome, Italy, 1968.